The strong Perron integral in $\mathbb R^n$ revisited
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 15-18
Printed March 1, 2007
Valentin A. Skvortsov, Piotr Sworowski
Moscow State University, Casimirus the Great University
Abstract : It is shown that $\alpha$-regular McShane and strong Perron integrals considered in \cite{ParkKimLee} are equivalent to the usual McShane integral.
Keywords : McShane integral, Perron integral
MSC numbers : 26A39
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd